# SDR HEEA966933

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Defective
- Location: T/R
- Part time: 702 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON RACE LOOSE IN BEARING.   ALSO REPLACED 2 EACH NEW SLEEVES P/N 206-010-733-003.
